A note on regular rings with stable range one

Chen, H.V. and Chin, A.Y.M. (2002) A note on regular rings with stable range one. International Journal of Mathematics and Mathematical Sciences, 31 (7). pp. 449-450. ISSN 0161-1712, DOI https://doi.org/10.1155/S0161171202109021.

PDF (Full Text)
ChenHV_&_ChinAYM_(2002).pdf - Published Version

Download (1MB)
Official URL: http://dx.doi.org/10.1155/S0161171202109021


It is known that a regular ring has stable range one if and only if it is unit regular. The purpose of this note is to give an independent and more elementary proof of this result.

Item Type: Article
Uncontrolled Keywords: Regular rings; Stable range one
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 07 Jul 2017 03:35
Last Modified: 07 Jul 2017 03:35
URI: http://eprints.um.edu.my/id/eprint/17455

Actions (login required)

View Item View Item